# SDR UF6A980406

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Failed
- Location: Cabin
- Part time: 9,939 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GRB - FLT 5745 - OVERSEAT EMERGENCY EXIT LIGHTS AND LEFT SIDE WALL EMERGENCY EXIT LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED NR 4 EMERGENCY LIGHT POWER SUPPLY.  SYSTEM OPS CHECKED GOOD.  (M)
